Marko Radulović

Research & Teaching Assistant

Department of Mathematics, Faculty of Science, University of Zagreb

Research Interests
Mathematical modeling in fluid mechanics Asymptotic analysis of equations stated in thin domains Boundary perturbation problems

Publications

[1] E. Marušić-Paloka, I. Pažanin, M. Radulović, Flow of a micropolar fluid through a channel with small boundary perturbation,

Zeitschrift fur Naturforschung A 71 (7) (2016), 607-619.

[2] U.S. Mahabaleshwar, I. Pažanin, M. Radulović, F.J. Suarez-Grau, Effects of small boundary perturbation on the MHD duct flow,

Theoretical and Applied Mechanics 44 (1) (2017), 83-101.

Preprints

[3] I. Pažanin, M. Radulović, Asymptotic approximation of the nonsteady micropolar fluid flow through a circular pipe, submitted

[4] M. Beneš, I. Pažanin, M. Radulović, Rigorous derivation of the asymptotic model describing a nonsteady micropolar fluid flow through a thin pipe, submitted

[5] M. Beneš, I. Pažanin, M. Radulović, On a Nonstationary Poiseuille Solution for Viscous Incompressible Micropolar Fluids, in preparation

Teaching

Undergraduate courses Year
Applied Mathematical Analysis (2016/17, 2017/18)
Fundamentals of Algorithms  (2016/17, 2017/18)
Fundamentals of Mathematical Analysis  (2016/2017)

Marko Radulović

A research mathematician working as part of the research project Mathematical modeling and numerical simulations of processes in thin or porous domains at the Deparment of Mathematics, University of Zagreb. My free time is devoted to the study of martial arts and music.

Contact Information

Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb

E-mail: mradul@math.hr

Consultation: Wednesday, 14:00-16:00, office 207/II